# SDR IPXA2020051555324

- Difficulty date: April 6, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 86,283 hours, 14,777 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Barrier
- Part number: WSP0798505
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CRIGID CARGO BARRIER WALL HAS CORROSION ON LOWER FACE.REMOVED AND REPLACED RIGID CARGO BARRIER WALL IAW AMM 25-59-13-00-801 AND 25-59-13-400-801. (MINOR)
